# SDR AALA201705109022

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOOR DOUBLER AT -Y345 BETWEEN FRAMES 15 AND 16.  REPLACED THE DOUBLER IAW 53-00-00, REPAIR 3, SRM 51-12-01, 51-10-03, 51-41-02, AND 51-40-02.
